# SDR CA110519002

- Difficulty date: May 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Frchld SA227CC
- Aircraft time: 23,466 hours
- Engine: Garrtt TPE3311
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Tee Fitting
- Condition: Cracked
- Location: Fuel Bowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER AN OPERATIONAL RUN, FUEL WAS FOUND AROUND THE LT ENGINE FUEL BOWL TEE FITTING. THE FITTING WAS REMOVED AND PRESSURE TESTED. A SMALL CRACK WAS FOUND DIRECTLY ABOVE THE WELD LOCATION ON THE TEE FITTING.  FITTING REPLACED AND AIRCRAFT RETURNED TO SERVICE.
